PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1999 | 71 | 3 | 211-239
Tytuł artykułu

On the Łojasiewicz exponent of the gradient of a polynomial function

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
Let $h = ∑ h_{αβ} X^αY^β$ be a polynomial with complex coefficients. The Łojasiewicz exponent of the gradient of h at infinity is the least upper bound of the set of all real λ such that $|grad h(x,y)| ≥ c|(x,y)|^λ$ in a neighbourhood of infinity in ℂ², for c > 0. We estimate this quantity in terms of the Newton diagram of h. Equality is obtained in the nondegenerate case.
Rocznik
Tom
71
Numer
3
Strony
211-239
Opis fizyczny
Daty
wydano
1999
otrzymano
1997-06-17
poprawiono
1998-06-08
poprawiono
1999-04-06
Twórcy
  • Kielce University of Technology, Aleja Tysiąclecia Państwa Polskiego 7, 25-314 Kielce, Poland
Bibliografia
  • [A] M. Artin, On the solution of analytic equations, Invent. Math. 5 (1968), 277-291.
  • [BK] E. Brieskorn und H. Knörrer, Ebene algebraische Kurven, Birkhäuser, 1981.
  • [CN-H] P. Cassou-Noguès et Há Huy Vui, Sur le nombre de Łojasiewicz à l'infini d'un polynôme, Ann. Polon. Math. 62 (1995), 23-44.
  • [ChK1] J. Chądzyński and T. Krasiński, Exponent of growth of polynomial mappings of ℂ² into ℂ², in: Singularities, Banach Center Publ. 20, PWN, Warszawa, 1988, 147-160.
  • [ChK2] J. Chądzyński and T. Krasiński, On the Łojasiewicz exponent at infinity for polynomial mappings of ℂ² into ℂ² and components of polynomial automorphisms of ℂ², Ann. Polon. Math. 57 (1992), 291-302.
  • [L] A. Lenarcik, On the Łojasiewicz exponent of the gradient of a holomorphic function, in: Singularities Symposium - Łojasiewicz 70, Banach Center Publ. 44, Inst. Math., Polish Acad. Sci., Warszawa, 1998, 149-166.
  • [Pł1] A. Płoski, On the growth of proper polynomial mappings, Ann. Polon. Math. 45 (1985), 297-309.
  • [Pł2] A. Płoski, Newton polygons and the Łojasiewicz exponent of a holomorphic mapping of ℂ², Ann. Polon. Math. 51 (1990), 275-281.
  • [W] R. Walker, Algebraic Curves, Princeton Univ. Press, 1950.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-apmv71z3p211bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.